M. I. Alves, M. I. Gomes, M. I. , and L. De-haan, A new class of semi-parametric estimators of the second order parameter, Portugaliae Mathematica, vol.60, pp.193-214, 2003.

M. I. Alves, L. De-haan, and T. Lin, Estimation of the parameter controlling the speed of convergence in extreme value theory, Mathematical Methods of Statistics, vol.12, pp.155-176, 2003.

J. Beirlant and Y. Goegebeur, Regression with response distributions of Pareto-type, Computational Statistics & Data Analysis, vol.42, issue.4, pp.595-619, 2003.
DOI : 10.1016/S0167-9473(02)00120-2

A. Berlinet, A. Gannoun, and E. Matzner-løber, Asymptotic normality of convergent estimates of conditional quantiles, Statistics, vol.1, issue.2, pp.139-169, 2001.
DOI : 10.1214/aos/1176348513

C. Bernard-michel, S. Douté, M. Fauvel, L. Gardes, and S. Girard, Retrieval of Mars surface physical properties from OMEGA hyperspectral images using regularized sliced inverse regression, Journal of Geophysical Research, vol.20, issue.2, p.6005, 2009.
DOI : 10.1029/2008JE003171

URL : https://hal.archives-ouvertes.fr/inria-00276116

C. Bernard-michel, L. Gardes, and S. Girard, Gaussian Regularized Sliced Inverse Regression, Statistics and Computing, vol.5, issue.22, pp.85-98, 2009.
DOI : 10.1007/s11222-008-9073-z

URL : https://hal.archives-ouvertes.fr/inria-00180458

N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, 1987.
DOI : 10.1017/CBO9780511721434

V. Chavez-demoulin and A. C. Davison, Generalized additive modelling of sample extremes, Journal of the Royal Statistical Society: Series C (Applied Statistics), vol.51, issue.1, pp.207-222, 2005.
DOI : 10.1016/0304-4076(82)90100-2

G. Collomb, Estimation non paramétrique de la régression par la méthode du noyau, 1976.

A. C. Davison, N. I. Ramesh, and N. , Local likelihood smoothing of sample extremes, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.62, issue.1, pp.191-208, 2000.
DOI : 10.1111/1467-9868.00228

A. C. Davison, R. L. Smith, and R. L. , Models for exceedances over high thresholds, Journal of the Royal Statistical Society, series B, vol.52, pp.393-442, 1990.

A. Dekkers and L. De-haan, On the Estimation of the Extreme-Value Index and Large Quantile Estimation, The Annals of Statistics, vol.17, issue.4, pp.1795-1832, 1989.
DOI : 10.1214/aos/1176347396

P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling extremal events, 1997.
DOI : 10.1007/978-3-642-33483-2

F. Ferraty and P. Vieu, Nonparametric modelling for functional data, 2005.

A. Gannoun, Estimation non paramétrique de la médiane conditionnelle, médianogramme et méthode du noyau, Publications de l'Institut de Statistique de l, pp.11-22, 1990.

A. Gannoun, S. Girard, C. Guinot, and J. Saracco, Reference curves based on non-parametric quantile regression, Statistics in Medicine, vol.VIII, issue.20, pp.3119-3135, 2002.
DOI : 10.1002/sim.1226

L. Gardes, Estimating the support of a Poisson process via the Faber-Shauder basis and extreme values. Publications de l'Institut de Statistique de l, pp.43-72, 2002.

L. Gardes and S. Girard, A moving window approach for nonparametric estimation of the conditional tail index, Journal of Multivariate Analysis, vol.99, issue.10, pp.2368-2388, 2008.
DOI : 10.1016/j.jmva.2008.02.023

URL : https://hal.archives-ouvertes.fr/inria-00124637

L. Gardes and S. Girard, Conditional extremes from heavy-tailed distributions: an application to the estimation of extreme rainfall return levels, Extremes, vol.73, issue.2, pp.177-204, 2010.
DOI : 10.1007/s10687-010-0100-z

URL : https://hal.archives-ouvertes.fr/hal-00371757

L. Gardes, S. Girard, and A. Lekina, Functional nonparametric estimation of conditional extreme quantiles, Journal of Multivariate Analysis, vol.101, issue.2, pp.419-433, 2010.
DOI : 10.1016/j.jmva.2009.06.007

URL : https://hal.archives-ouvertes.fr/hal-00289996

J. Geffroy, Sur unprobì eme d'estimation géométrique. Publications de l'Institut de Statistique de l, pp.191-210, 1964.

I. Gijbels and L. Peng, Estimation of a support curve via order statistics, Extremes, vol.3, issue.3, pp.251-277, 2000.
DOI : 10.1023/A:1011407111136

S. Girard and P. Jacob, Extreme values and kernel estimates of point processes boundaries, ESAIM: Probability and Statistics, vol.8, pp.150-168, 2004.
DOI : 10.1051/ps:2004008

S. Girard and P. Jacob, Frontier estimation via kernel regression on high power-transformed data, Journal of Multivariate Analysis, vol.99, issue.3, pp.403-420, 2008.
DOI : 10.1016/j.jmva.2006.11.006

URL : https://hal.archives-ouvertes.fr/hal-00077683

S. Girard and L. Menneteau, Central limit theorems for smoothed extreme value estimates of point processes boundaries, Journal of Statistical Planning and Inference, vol.135, issue.2, pp.433-460, 2005.
DOI : 10.1016/j.jspi.2003.08.005

URL : https://hal.archives-ouvertes.fr/hal-00383141

M. I. Gomes, M. J. Martins, and M. Neves, Semi-parametric estimation of the second order parameter, asymptotic and finite sample behaviour, Extremes, vol.3, issue.3, pp.207-229, 2000.
DOI : 10.1023/A:1011470010228

L. De-haan and A. Ferreira, Extreme Value Theory: An Introduction, Series in Operations Research and Financial Engineering, 2006.
DOI : 10.1007/0-387-34471-3

P. Hall and N. Tajvidi, Nonparametric analysis of temporal trend when fitting parametric models to extreme-value data, Statistical Science, vol.15, pp.153-167, 2000.

P. Hall, M. Nussbaum, and S. Stern, On the Estimation of a Support Curve of Indeterminate Sharpness, Journal of Multivariate Analysis, vol.62, issue.2, pp.204-232, 1997.
DOI : 10.1006/jmva.1997.1681

W. Härdle, B. U. Park, and A. B. Tsybakov, Estimation of Non-sharp Support Boundaries, Journal of Multivariate Analysis, vol.55, issue.2, pp.205-218, 1995.
DOI : 10.1006/jmva.1995.1075

B. M. Hill, A Simple General Approach to Inference About the Tail of a Distribution, The Annals of Statistics, vol.3, issue.5, pp.1163-1174, 1975.
DOI : 10.1214/aos/1176343247

A. P. Korostelev and A. B. Tsybakov, Minimax theory of image reconstruction, Lecture Notes in Statistics, vol.82, 1993.
DOI : 10.1007/978-1-4612-2712-0

L. Meligkotsidou, I. Vrontos, and S. Vrontos, Quantile regression analysis of hedge fund strategies, Journal of Empirical Finance, vol.16, issue.2, pp.264-279, 2009.
DOI : 10.1016/j.jempfin.2008.10.002

L. Menneteau, Multidimensional limit theorems for smoothed extreme value estimates of point processes boundaries, ESAIM: Probability and Statistics, vol.12, pp.273-307, 2008.
DOI : 10.1051/ps:2007039

J. Pickands, Statistical inference using extreme order statistics. The Annals of Statistics, pp.119-131, 1975.

G. G. Roussas, Nonparametric Estimation of the Transition Distribution Function of a Markov Process, The Annals of Mathematical Statistics, vol.40, issue.4, pp.1386-1400, 1969.
DOI : 10.1214/aoms/1177697510

T. Samanta, Non-parametric estimation of conditional quantiles, Statistics & Probability Letters, vol.7, issue.5, pp.407-412, 1989.
DOI : 10.1016/0167-7152(89)90095-3

R. L. Smith, Extreme Value Analysis of Environmental Time Series: An Application to Trend Detection in Ground-Level Ozone, Statistical Science, vol.4, issue.4, pp.367-393, 1989.
DOI : 10.1214/ss/1177012400

C. J. Stone, Consistent nonparametric regression (with discussion) The Annals of Statistics, pp.595-645, 1977.

W. Stute, Conditional empirical processes. The Annals of Statistics, pp.638-647, 1986.

I. Weissman, Estimation of parameters and large quantiles based on the k largest observations, Journal of the American Statistical Association, vol.73, pp.812-815, 1978.

Q. Yao, Conditional predictive regions for stochastic processes, 1999.